# SDR HNAA2024120601162

- Difficulty date: November 7, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2077 LH OMEGA BEAM CRACKED AT FR21, FR22 AND FR23.  REPAIRED IAW ETD2024-145-030109 REV A AND EO1-53-24-0684
